Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An algorithm for a minimum cover of a graph


Authors: Robert Z. Norman and Michael O. Rabin
Journal: Proc. Amer. Math. Soc. 10 (1959), 315-319
MSC: Primary 05.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0106853-5
MathSciNet review: 0106853
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Berge, Two theorems in graph theory, Proc. Nat. Acad. Sci. U.S.A. vol. 43 (1957) pp. 842-844. MR 0094811 (20:1323)
  • [2] J. Petersen, Die Theorie der regulären Graphen, Acta Math. vol. 51 (1891) pp. 193-220. MR 1554815
  • [3] J. P. Roth, Algebraic topological methods for the synthesis of switching systems I, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 301-326. MR 0097285 (20:3755)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.00

Retrieve articles in all journals with MSC: 05.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0106853-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society